Hokkaido Mathematical Journal

Microlocal parametrices for mixed problems for symmetric hyperbolic systems with diffractive boundary

Koji KUBOTA

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 10, Number 2 (1981), 264-298.

Dates
First available in Project Euclid: 14 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381758096

Digital Object Identifier
doi:10.14492/hokmj/1381758096

Mathematical Reviews number (MathSciNet)
MR625594

Zentralblatt MATH identifier
0499.35072

Citation

KUBOTA, Koji. Microlocal parametrices for mixed problems for symmetric hyperbolic systems with diffractive boundary. Hokkaido Math. J. 10 (1981), no. 2, 264--298. doi:10.14492/hokmj/1381758096. https://projecteuclid.org/euclid.hokmj/1381758096


Export citation